Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 306590, 3 pages
http://dx.doi.org/10.1155/2015/306590
Research Article

The Diophantine Equation

1College of Mathematics and Statistics, Yulin University, Yulin, Shaanxi 719000, China
2School of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 7 July 2014; Accepted 14 December 2014

Academic Editor: Abdelghani Bellouquid

Copyright © 2015 Lan Qi and Xiaoxue Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Sroysang, “More on the diophantine equation 8x + 19y = z2,” International Journal of Pure and Applied Mathematics, vol. 81, no. 4, pp. 601–604, 2012. View at Google Scholar · View at Scopus
  2. B. Sroysang, “On the Diophantine equation 8x+13y=z2,” International Journal of Pure and Applied Mathematics, vol. 90, no. 1, pp. 69–72, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. J. F. T. Rabago, “On an open problem by B. Sroysang,” Konuralp Journal of Mathematics, vol. 1, no. 2, pp. 30–32, 2013. View at Google Scholar
  4. L. G. Hua, An Introduction to Number Theory, Science Press, Beijing, China, 1979.
  5. L. J. Mordell, Diophantine Equations, Academic Press, London, UK, 1969. View at MathSciNet
  6. M. A. Bennett and C. M. Skinner, “Ternary Diophantine equations via Galois representations and modular forms,” Canadian Journal of Mathematics, vol. 56, no. 1, pp. 23–54, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M.-H. Le, “On the number of solutions of the generalized Ramanujan-Nagell equation x2-D=2n+2,” Acta Arithmetica, vol. 60, no. 2, pp. 149–167, 1991. View at Google Scholar
  8. P. Mihăilescu, “Primary cyclotomic units and a proof of Catalan's conjecture,” Journal für die Reine und Angewandte Mathematik, vol. 2004, no. 572, pp. 167–195, 2004. View at Publisher · View at Google Scholar · View at MathSciNet